# SDR 9602801146

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 3418 · Stall Warning System
- Part: Stall Transducer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, AUTO SLAT WOULD NOT RETRACT AND STICK SHAKER ACTIVATED.  DUMPED 16,000 LBS OF FUEL AND RETURNED TO DTW.  REPLACED AT/SC COMPUTER (11-2232-9-0001, SN 10201) AND THE NR 1 STALL TRANSDUCER (11-3418-9-0001, SN 00438).
